Mechanics of Solids (about journal) Mechanics of Solids
A Journal of Russian Academy of Sciences
 Founded
in January 1966
Issued 6 times a year
Print ISSN 0025-6544
Online ISSN 1934-7936

Russian Russian English English About Journal | Issues | Guidelines | Editorial Board | Contact Us
 


IPMech RASWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2019-4pp.533-540

Archive of Issues

Total articles in the database: 9179
In Russian (. . ): 6485
In English (Mech. Solids): 2694

<< Previous article | Volume 54, Issue 4 / 2019 | Next article >>
D.A. Pozharskii, "Periodic Crack Systems in a Transversally Isotropic Solid," Mech. Solids. 54 (4), 533-540 (2019)
Year 2019 Volume 54 Number 4 Pages 533-540
DOI 10.3103/S0025654419040058
Title Periodic Crack Systems in a Transversally Isotropic Solid
Author(s) D.A. Pozharskii (Don State Technical University, pl. Gagarina 1, Rostov-on-Don, 344000 Russia, pozharda@rambler.ru)
Abstract Three-dimensional problems are studied on periodic chains of elliptic cracks oriented along one of the coordinate axes lying in a plane that is perpendicular to the isotropy planes of a transversely isotropic elastic unbounded body. Using the integral Fourier transform, the problems are reduced to integro-differential equations, whose kernels are presented in the form of series and do not contain quadratures. To solve the problem, the regular asymptotic method by V.M. Alexandrov was used with the introduction of the main dimensionless parameter characterizing the relative distance of neighboring cracks from each other. The limits of applicability of the method depend on the anisotropy parameters and the location of the cracks; the method is effective for cracks relatively distant from each other. Asymptotics are obtained for the stress intensity factor related to the case of a single crack. Parameters of asymptotic solutions are calculated for different transversely isotropic materials.
Keywords periodic system of cracks, transversely isotropic material, asymptotic method
Received 15 March 2018
Link to Fulltext https://link.springer.com/article/10.3103/S0025654419040058
<< Previous article | Volume 54, Issue 4 / 2019 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 246, 119526 Moscow, Russia (+7 495) 434-3538 mechsol@ipmnet.ru https://mtt.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Mechanics of Solids
webmaster
Rambler's Top100